MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3; CLINICAL SAMPLE CONCENTRATOR

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3; CLINICAL SAMPLE CONCENTRATOR
Model Number 442821
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while testing with the bd max¿ exk¿ dna-3 instrument proteus sp.Contamination was present with lot#: 1306435.There was no report of confirmatory testing.There was no report of patient impact.The following has been provided by the initial reporter: it was reported by the customer that they are having issues with the lot#: 1306435.Issue is proteus sp.Contamination of the kits.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: the complaint investigation for discrepant result when using bd max exk dna-3 usa kit (ref #442821) from lot 1306435 was performed by the review of manufacturing records and verification of complaints history.Review of the manufacturing records of the bd max exk dna-3 usa kit lot 1306435 indicated that the lot was manufactured according to specifications and met performance requirements.Customer reported discrepant results for proteus sp.Target when using bd max¿ exk¿ dna-3 kit from lot 1306435.Despite several requests made to the customer, no data or additional information was provided for the investigation, the investigation was thus limited.However, the complaint text mentioned after receiving two new kit lots, the customer issue has been resolved.There is no indication of an increase in complaints for false positive results on bd max exk dna-3 usa kit lot 1306435.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan (capa) at this time.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.
 
Event or Problem Description
It was reported while testing with the bd max¿ exk¿ dna-3 instrument proteus sp.Contamination was present with lot# 1306435.There was no report of confirmatory testing.There was no report of patient impact.The following has been provided by the initial reporter: it was reported by the customer that they are having issues with the lot# 1306435.Issue is proteus sp.Contamination of the kits.

Brand Name
BD MAX¿ EXK¿ DNA-3
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15009061
Report Number3007420875-2022-00038
Device Sequence Number19436462
Product Code JJH
UDI-Device Identifier00382904428211
UDI-Public00382904428211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/03/2023
Device Model Number442821
Device Catalogue Number442821
Device Lot Number1306435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown